Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 18, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 5, 2006, 6:34 PM CDT for Callahan County, Taylor County, Texas. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2006, 6:34 PM CDT (23:34 UTC)
- Expired
- May 5, 2006, 7:00 PM CDT
- In force
- 26 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Callahan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 46 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 6:36 PM CDT | HAIL 1 | 6 Se Buffalo Gap, TX | COVERING THE GROUND |
| May 5, 6:52 PM CDT | HAIL 1 | 9 Se Abilene, TX | |
| May 5, 6:57 PM CDT | HAIL 1.75 | 4 E Dudley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 1:08 PM CDT | Tornado Watch | SPC | 9 hr |
| May 5, 4:26 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 052335 TORSJT TXC059-441-060000- /O.NEW.KSJT.TO.W.0018.060505T2334Z-060506T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 634 PM CDT FRI MAY 5 2006 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS SOUTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS * UNTIL 700 PM CDT * AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF LAWN...OR ABOUT 18 MILES NORTHEAST OF WINTERS...MOVING EAST AT 25 MPH. HAIL UP TO BASEBALL SIZE IS ALSO POSSIBLE WITH THIS STORM. * THE TORNADO IS EXPECTED TO BE NEAR... DUDLEY BY 650 PM CDT OPLIN BY 655 PM CDT THE INTERSECTION OF US-283 AND HIGHWAY 36 BY 700 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3239 9981 3209 9984 3211 9933 3238 9934 $$
1 follow-up statement
000 WWUS54 KSJT 052348 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 647 PM CDT FRI MAY 5 2006 TXC059-441-060000- /O.CON.KSJT.TO.W.0018.000000T0000Z-060506T0000Z/ TAYLOR TX-CALLAHAN TX- 647 PM CDT FRI MAY 5 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHWESTERN CALLAHAN AND SOUTHEASTERN TAYLOR COUNTIES... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OPLIN...OR ABOUT 21 MILES SOUTH OF ABILENE...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... OPLIN BY 655 PM CDT THE INTERSECTION OF US-283 AND HIGHWAY 36 BY 700 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3239 9981 3209 9984 3211 9933 3238 9934 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 6:20 PM CDT, 14 minutes earlier.
Area forecast discussion, May 5, 6:20 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 620 PM CDT FRI MAY 5 2006 .AVIATION... SCT TSTMS DEVELOPING ACROSS THE BIG COUNTRY. TORNADO WATCH IN EFFECT FOR WEST CENTRAL TEXAS UNTIL 06/03Z. OTHER STORMS WILL DEVELOP FURTHER SOUTH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. STRONG UPPER LEVEL DYNAMICS ROTATING ACROSS THE AREA ALONG WITH SURFACE BOUNDARIES WILL RESULT IN POSSIBLE SEVERE WEATHER TONIGHT. CURRENTLY GOING WITH VRB35G45KT 3SM TSRAGR IN THE KABI TAF UNTIL 06/02Z. AREAS OF MVFR CIGS OF BKN020-030 WILL DEVELOP AFTER 06/03Z. && .PREV DISCUSSION... (ISSUED 142 PM CDT FRI MAY 5 2006) UPDATE... UPDATED ZONES TO ADD TORNADO WATCH HEADLINE. PREV DISCUSSION... (ISSUED 104 PM CDT FRI MAY 5 2006) SHORT TERM... ANOTHER ROUND OF SEVERE WEATHER LATE THIS AFTERNOON AND TONIGHT...AS SPC DAY 1 OUTLOOK HAS THE SOUTHERN HALF OF THE CWFA IN A MODERATE RISK. STORMS WILL FIRE ALONG NW-SE SURFACE BOUNDARY NEAR A KMAF-KSJT-BRADY LINE AND ALONG DRYLINE ACROSS EXTREME SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. SUPERCELLS ARE A GOOD BET DUE TO SBCAPE VALUES OF 2000 TO 3000 J/KG AND 0-6KM SHEAR OF 50 TO 60 KNOTS. MAIN SEVERE THREATS WILL BE VERY LARGE HAIL AND DAMAGING WINDS. ALSO...0-3KM HODOGRAPHS SHOW GOOD CLOCKWISE TURNING WITH HELICITY VALUES OF 150 TO 300...SO THERE IS POTENTIAL FOR TORNADOES. LOW LEVEL MOISTURE AXIS IS CURRENTLY LOCATED ALONG A KCOT-KSOA-KINK-KHOB LINE. GOING WITH LKLY POPS ACROSS THE CWFA TONIGHT AS AN MCS WILL FORM BY 06/06Z AN MOVE EAST-SOUTHEAST TOWARD CENTRAL TEXAS. LOCALLY HEAVY RAIN WILL BE A POSSIBILITY DUE TO HIGH PW VALUES. WILL KEEP CHC POPS GOING FOR SATURDAY AS SOME INSTABILITY AND SHEAR STILL PRESENT ALONG WITH SURFACE BOUNDARY. LONG TERM... MAINLY SLGT CHC POPS FOR SATURDAY NIGHT THROUGH MONDAY NIGHT...THEN A DRY FORECAST TUESDAY THROUGH FRIDAY AS UPPER HEIGHTS BUILD AND MID LEVEL CAPPING INCREASES. HIGHS WILL BE IN THE LOWER TO MID 90S ACROSS MUCH OF THE AREA MONDAY THROUGH WEDNESDAY. COOL FRONT TO MOVE SOUTH ACROSS WEST CENTRAL TEXAS LATE NEXT WEEK...WITH HIGHS IN THE 80S THURSDAY AND FRIDAY. .SJT WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM FRIDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER... HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD... NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD... STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN. &&
Hazardous weather outlook, May 5, 1:32 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 132 PM CDT FRI MAY 5 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-061930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 132 PM CDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS THROUGH LATE EVENING...ROUGHLY ALONG AND SOUTH OF INTERSTATE 20. INCREASING WIND SHEAR AND MODERATE TO HIGH ATMOSPHERIC INSTABILITY WILL LEAD TO A POTENTIAL FOR RAPIDLY DEVELOPING SUPERCELL THUNDERSTORMS AFTER 3 PM. VERY LARGE AND DESTRUCTIVE HAIL AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS. LOCALIZED FLASH FLOODING WILL BE ASSOCIATED WITH LONG LIVED SUPERCELL THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...MAINLY EAST OF AN ABILENE TO JUNCTION LINE. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FROM THIS AFTERNOON INTO THE EARLY MORNING HOURS SATURDAY. 14
In the hours before
Special weather statement, May 5, 5:02 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 502 PM CDT FRI MAY 5 2006 TXZ066-073-139-052300- RUNNELS TX-COLEMAN TX-CONCHO TX- 502 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT FOR RUNNELS...COLEMAN AND CONCHO COUNTIES... AT 500 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHWEST OF MILLERSVIEW...OR ABOUT 6 MILES SOUTHEAST OF PAINT ROCK...MOVING NORTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 530 PM CDT IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 540 PM CDT LEADAY BY 550 PM CDT VOSS BY 600 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS.
Special weather statement, May 5, 5:14 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 514 PM CDT FRI MAY 5 2006 TXZ066-127-052315- TAYLOR TX-RUNNELS TX- 514 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT FOR TAYLOR AND RUNNELS COUNTIES... AT 510 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER WINGATE...OR ABOUT 12 MILES NORTHWEST OF WINTERS...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... HAPPY VALLEY AND DRASCO BY 525 PM CDT BRADSHAW BY 535 PM CDT LAKE ABILENE BY 550 PM CDT TUSCOLA BY 555 PM CDT BUFFALO GAP BY 605 PM CDT A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS.
Special weather statement, May 5, 5:42 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 542 PM CDT FRI MAY 5 2006 TXZ066-052315- RUNNELS TX- 542 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT FOR RUNNELS COUNTY... AT 540 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF WINTERS...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WINTERS AND WINTERS LITTLE ELM LAKE BY 550 PM CDT A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS.
Special weather statement, May 5, 6:08 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 608 PM CDT FRI MAY 5 2006 TXZ049-052345- FISHER TX- 608 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT FOR FISHER COUNTY... SEVERE THUNDERSTORMS 8 MILES EAST OF SNYDER AT 604...WERE MOVING NORTHEAST AT 30 MPH. LOOK FOR POSSIBLE WARNINGS FOR FISHER COUNTY AS THIS STORM APPROACHES FISHER COUNTY WITH HAIL UP TO GOLF BALL. AREAS WEST AND NORTH OF ROTAN SHOULD SHOULD LOOK OUT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 5, 6:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
625 PM CDT FRI MAY 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL BUFFALO GAP 32.28N 99.83W
05/05/2006 U0.88 INCH TAYLOR TX TRAINED SPOTTER
0622 PM HAIL TUSCOLA 32.21N 99.80W
05/05/2006 U1.00 INCH TAYLOR TX PUBLIC
COVERING THE GROUND
&&
14Special weather statement, May 5, 6:26 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 626 PM CDT FRI MAY 5 2006 TXZ098-060015- HASKELL TX- 626 PM CDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT FOR HASKELL COUNTY... SEVERE THUNDERSTORMS IN THE ASPERMONT AREA AT 620 PM MAY MOVE INTO NORTHEAST AT 20 MPH INTO NORTHWEST HASKELL COUNTY AFTER 700 PM. LOOK FOR POSSIBLE WARNINGS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 36 min |
| May 4, 7:13 PM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Mason | 2 hr |
| May 4, 7:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 31 min |
| May 4, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Sterling, Tom Green | 46 min |
| May 4, 7:31 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch | 29 min |
| May 4, 7:42 PM CDT | Tornado Warning | SJT | Mason | 33 min |
| May 4, 7:43 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 32 min |
| May 4, 7:55 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Tom Green | 50 min |
| May 4, 7:57 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 48 min |
| May 4, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 27 min |
| May 4, 8:13 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 32 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 24 min |
| May 4, 8:44 PM CDT | Tornado Warning | SJT | Irion, Tom Green | 31 min |
| May 4, 8:52 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 23 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 35 min |
| May 4, 9:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 29 min |
| May 4, 9:11 PM CDT | Tornado Warning | SJT | Irion, Schleicher, Tom Green | 49 min |
| May 4, 9:16 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 44 min |
| May 4, 9:27 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 48 min |
| May 4, 9:31 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 29 min |
| May 4, 9:55 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 35 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 35 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 30 min |
| May 4, 10:18 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| May 4, 10:24 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 36 min |
| May 4, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 22 min |
| May 4, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 52 min |
| May 4, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 31 min |
| May 4, 11:01 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 29 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 33 min |
| May 4, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 45 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 30 min |
| May 4, 11:45 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 22 min |
| May 4, 11:47 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 43 min |
| May 5, 1:53 AM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 67 min |
| May 5, 7:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 46 min |
| May 5, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 53 min |
| May 5, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 45 min |
| May 5, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 32 min |
| May 5, 6:50 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 55 min |
| May 5, 6:51 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 39 min |
| May 5, 6:57 PM CDT | Tornado Warning | SJT | Callahan | 48 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.